SUSUMU IMOTO, M.D.; HIDETOSHI MATSUMOTO, M.D.; MASAHIRO FUJII, M.D.
To the editor: We have read with interest the paper by Miller and associates on halothane hepatitis in the August 1978 issue.
During the last 6 years, we have seen 35 patients with a drug-induced hepatitis at Shinko Hospital, Kobe, Japan. Nine had a severe hepatic lesion with bridging necrosis as determined in liver biopsy specimens during the acute episode. Two of these nine were males and seven were females. Drugs were identified by cautious rechallenge in eight and by an in-vitro test in one. N-Methyl carbamate was the causative drug in four and mefenamic acid, kanamycin, pyrazinamide, difenamizole, and
Learn more about subscription options.
Register Now for a free account.
IMOTO S, MATSUMOTO H, FUJII M. Drug-Related Hepatitis. Ann Intern Med. 1979;91:129. doi: 10.7326/0003-4819-91-1-129_1
Download citation file:
Published: Ann Intern Med. 1979;91(1):129.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only